Optimal fiscal policy in sunspot-driven oligopolistic economies
Rodolphe Dos Santos Ferreira and
Frédéric Dufourt
Journal of Public Economic Theory, 2017, vol. 19, issue 3, 620-638
Date: 2017
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1111/jpet.2017.19.issue-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Optimal fiscal policy in sunspot-driven oligopolistic economies (2017)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:19:y:2017:i:3:p:620-638
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923
Access Statistics for this article
Journal of Public Economic Theory is currently edited by Rabah Amir, Gareth Myles and Myrna Wooders
More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().